Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What can be the reason for pain in the right lower ribs intermittently with SGPT 79U/L and SGOT 53U/L ?

I am a 45 yr old womanwith a height of 5 6 and a weight of 170 lbs My liver analysis shows bilirubin total 0.3mg/dl, SGPT 79U/L and SGOT 53U/L with non- reactive HepatitisB antigen. My cholesterol levels are 140mg/dl and triglycerides 98mg/dl. I am non alcoholic, vegetarian and non diabetic. I experience pain in the right lower ribs intermittantly. There is no family history of any type of cancer . I do not have any other gastro intestinal problems. Can you please suggest the possible indication?
Asked On : Mon, 9 May 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
May be you have a Mild Hepatitis, Kindly get yourself examined by a Gastroenterologist to rule out any pathology and if necessary get a Ultrasound scan done. You are a bit overweight, you need to reduce it by regular exercises and avoiding high calorie foods like junk. Your cholesterol is on the higher side and you will need statins for reducing your Cholesterol. Work out daily like cardio, crunches, swimming and skipping for an hour daily.

Wish you Good Health and Take Care.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor